MAUDE Adverse Event Report: CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; STENT, CAROTID

CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; STENT, CAROTID
Model Number PC0740RXC
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: the precise pro rx (us carotid system) stent was partially deployed within the sterile package.The product was stored and handled in accordance with the ifu (instructions for use).There was no visible damage to the package or the item.There was no further information available.The product was not returned for analysis.A product history record (phr) review of lot 17771397 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst-at/below rbp¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Handling factors may have contributed to the reported event.According to the instructions for use, which is not intended as a mitigation of risk, ¿extract the stent delivery system from the tray.Examine the device for any damage.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.Neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
As reported, the precise pro rx (us carotid syst) stent was partially deployed within the sterile package.The product was stored and handled in accordance with the ifu.There was no visible damage to the package or the item.There was no further information available.The device will not be returned for analysis.

Brand Name
PRECISE PRO RX US CAROTID SYST
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key8799931
Report Number9616099-2019-03084
Device Sequence Number18887427
Product Code NIM
UDI-Device Identifier20705032036464
UDI-Public20705032036464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberPC0740RXC
Device Catalogue NumberPC0740RXC
Device Lot Number17771397
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1